Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having lighter periods with light discharge. HPT negative. What's happening ?

Hi, my period was due on February 4th, 26 days from the last. I see brown blood only when I wipe, yesterday & today. My last period was January 10-12th and those three days I only saw red blood when I would wipe. My period before that was December 16th-18th and was light but definately present. The last time I had intercourse was December 11th. I took three pregnancy tests , the most recent about two weeks ago, and all came back negative. What could possibly be happening?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Based on the lrovided symptoms there ciuld be many causes for such a presentation like infections, hormonal imbalances, birth control, pre-menopause, etc.

I would recommend a pregnancy test yet again this time using an early morning urine sample, and you may have to visit a doctor to find the exact cause for your symptoms. Your age is a vital factor, so please do provide all your details to your doctor.

Hope this helps.

Best wishes.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor